Title

The turbulent lagrangian time scale in forest canopies constrained by fluxes, concentrations and source distributions

RIS ID

26312

Publication Details

Haverd, V. E., Leuning, R., Griffith, D. W., van Gorsel, E. and Cuntz, M. (2009). The turbulent lagrangian time scale in forest canopies constrained by fluxes, concentrations and source distributions. Boundary-Layer Meteorol, 130 (2), 209-228.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s10546-008-9344-4